Medical Questions > Womens Health > Sexual Health - Women Forum

Cramping While Still Taking Pill

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
For the past 3 days I have had the feeling of cramping, I am still on my pills but was wondering if anyone else has experienced this before? Also about a week and a half ago I took one amoxcillin pill to ward off a sore throat I was starting to get and after that have not taken anymore, so I don't think that would have any effect on my pills to cause me to ovulate since amoxcillin takes a while to really get into your system and really work. And it was only one pills as opposed to taking them 3 times a day that your suppose to until finished them. What do you guys think?
Did you find this post helpful?
First Helper User Profile Jordaay
|

replied February 2nd, 2006
Extremely eHealthy
It is very unhealthy to take a pill like that..I am in the healthcare field. Depending on the dosage of the amox , it very well could have disrupted your hormonal balance, causing cramping. It is not uncommon to see this in women who use antibiotics while on the pill.
|
Did you find this post helpful?

replied February 2nd, 2006
The dosage of it was 250mg...Would that of affected my pills?
|
Did you find this post helpful?

replied February 3rd, 2006
Experienced User
How long have you been on the birth control?

I have been on the same kind for over 5 year now and the past few months I had been having cramping and spotting. I just went to the doctor monday, and she did some tests. My hormone levels had changed, which was why I was having the problems. I'm on ortho tri-cyclen and as soon as this pack is done, i'll be on ortho cyclen. Infections and cysts can also cause cramping in between periods.

If you've been on the pills for less than 3-4 months, it could be you body adjusting to them. But it does say that amoxicillin does decrease the effectiveness of birth control pills. Did you have unprotected sex within a week of taking the meds? Just to be safe I would have a second form of protection with you for the next few weeks to be safe.
|
Did you find this post helpful?

replied February 3rd, 2006
I've been on birth control for 7 years and have been taking marvelon for the past year. I know it does say amoxcillin can decrease them but it was only one pills so I dont really know if that would do anything. Me and my boyfriend did have unprotected sex about 5 days afterwards, i've done this before and been fine, but I have started a new multivitamin so I dont know if that would cause it or not and the cramsp started around that time and today I don't seem to have any so far, and yesterday I didnt really have any and when I did it was only a slight pain and didn't come back.
|
Did you find this post helpful?

replied February 3rd, 2006
Experienced User
I have been on birth control for almost 2 years now. Before I went on the pill, I had never had cramps before. But as soon as I started the pill, the cramps were unbelievable! I have talked to the doctor several times and have switched kinds several times, but I still get cramps something awful the first day or so of my period. The doctors don't know what to tell me?? I wish they would go away!!!! :(
|
Did you find this post helpful?

replied February 4th, 2006
Experienced User
You may just need a break from the birth control for a while since you've been on it for so long.

That was one of my options when I went to the doc last. But I decided to go ahead and try a new pill instead of getting off of it and risk the chances of becoming pregnant. But if I still have problems with the new one, i'll be going off of it for a while. Sometimes your body needs a break to re-adjust to how it was.

Vitamins shouldn't affect bc or give you the pains. There's not too many meds out there that affect them. I take my vitamins everyday and have been since I was little and it has never caused any problems.

I'd say if you still have the problems a month from now, even if they have weakened and don't come around as often.. Make a doctor appointment. Let them run some test and they'll figure out what the culprit is. =)
|
Did you find this post helpful?

replied May 21st, 2009
severe cramps first time on the pill
I'm 19 years old and just started taking the pill for the first time. I have just completed my first 21 days taking the pill and missed about 2 days on it (not one after the other they were on seperate occasions) and did as the doctor told me just took 2 the next day. I am only on the pill to regulate my periods and aid sever period cramps.

I am on my 2nd day of my next cycle taking the pill and i havn't taken a break between the 2 cycles as i'm going on a field trip on sunday and didn't want to come on my period.
Yesterday i started spotting and had very painful cramps and today the cramps are pretty severe, i'm used to very painful period cramps but this feels 100 times worst, no ibuprofen or anything seems to even mild the pain. Any advice would be much appreciated.
|
Did you find this post helpful?

User Profile
replied February 22nd, 2010
Cramps While On The Mini Pill
I Have Only Been On The Pill For A Month Now And Just Finished My First Pack And Got My Period Yesterday But Then Today I Have Been Getting Cramps, Theyre Not Half As Bad As I Used To get Them But There Still Uncomfortable . . Is That Normal ? Should I Go To The Doctor ?
|
Did you find this post helpful?

replied August 18th, 2010
idk if im pregnant
i have been on birth control for about 3 years and i have never had cramps before... and it was before i got my time of the month and i was spottingand now i have my time of the month... but i have been having systoms of being pregnant with all of this frq. headaches, tired, overly emotional, lot of going to the bathroom. i took a pregnancy test it said negativie but i dont know what to thik!? can anyone help me!
|
Did you find this post helpful?

replied January 7th, 2011
I was on the pill Reclipsen from june-september then got off of them. I just got back on the pill and am taking Desogen which is the non-generic version of Reclipsen. I have been cramping ever since I started these pills. Could I just be adjusting?
|
Did you find this post helpful?

replied July 31st, 2011
I am having the exact same problem right now. My doctor switched my birthcontrol and for the first week i have experienced bad cramping, nausea and breast tenderness. I think It takes your body a while to adjust is all.
|
Did you find this post helpful?

replied September 2nd, 2012
Hi im fealing cramps but not my period as gest had it on the 25 of last month as i stop taking the pill two day after i had unprotected sex with my husband but then i hade my period but it whose a little short as normal but now im having cramps as if im on my period and a bit sick and hearth burn i have a 3 years old girl and i never experience nothing like this can i be pregnant ? Plz help
|
Did you find this post helpful?